# SDR CA130110010

- Difficulty date: November 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 6 hours
- Engine: Ge CF343B
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: 604970391
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) DURING A QUICK TURN AT THE OPERATORS HOMEBASE, CREW SMELLED SMOKE IN THE CABIN FOLLOWED BY A RED, APU FIRE, CAS MESSAGE ON EICAS.  APU AUTO SHUTDOWN AND CREW SET OFF THE APU FIRE BOTTLE.  TRIP WAS CANCELLED. TALK WITH MFG, BELIEVE THE APU COMPRESSOR LET LOOSE.  LOANER APU WAS ORDER UNDER PO 56-2012-6MO.  CREW DISCHARGED THE LT FIRE BOTTLE BY MISTAKE PRIOR TO DISCHARGING THE APU FIRE BOTTLE.
